# SDR FDEA201211123958

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AT BS 1615 RBL 45 SEAT TRACK HAS CORROSION IN CHANNEL.  REPLACED SEAT TRACK SECTION.   FABRICATED AND INSTALLED IAW SRM 53-00-52, FIG 201.  REPAIR 3 REV 107.  REPAIR IS MAJOR.
